# SDR 07FDEA00107

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR CUSTOMER REQUEST, HORIZONTAL STAB UPPER INTERIOR SKIN PANELS, FOUND CRACKED PANELS P/N7228-1, POSITION 6 AND 7 AND PANEL P/N7229-1 POSITION 2, SEE ATTACHING MAP FOR DETAIL.  REMOVED AND REPLACED PANELS ALC7228-1 AND ALC7229-1 IAW SB55-16 GROUP 2 FOLLOWING INSTRUCTIONS FROM FIG 2 AND 3.  REPAIR RIB WITH REPAIR ANGLE IAW SRM 55-00-01 VOL 1 PAGE 2B AND FIG 2 SHT 2.
